RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2014, Volume 9, Pages 61–74 (Mi iigum200)  

This article is cited in 1 scientific paper (total in 1 paper)

On Boundary Value Problem with Degeneration for Nonlinear Porous Medium Equation with Boundary Conditions on the Closed Surface

P. A. Kuznetsov

Irkutsk State University, 1, K. Marks st., Irkutsk, 664003

Abstract: The paper deals with the special initial boundary value problem for nonlinear heat equation in $\mathbb{R}^3$ in case of power dependence of heat-conduction coefficient on temperature. In English scientific publications this equation is usually called the porous medium equation. Nonlinear heat equation is used for mathematical modeling of filtration of polytropic gas in the porous medium, blood flow in small blood vessels, processes of the propagation of emissions of negative buoyancy in ecology, processes of growth and migration of biological populations and other. The unknown function is equal to zero in initial time and heating mode is given on the closed sufficiently smooth surface in considered problem. The transition to the spherical coordinate system is performed. The theorem of existence and uniqueness of analytic solution of the problem is proved. The solution has type of heat wave which has finite velocity of propagation. The procedure of construction of the solution in form of the power series is proposed. The coefficients of the series are founded from systems of linear algebraic equations. Since the power series coefficients is constructed explicitly, this makes it possible to use the solution for verification of numerical calculations.

Keywords: porous medium equation, boundary value problem, theorem of existence and uniqueness, power series.

Full text: PDF file (280 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.95

Citation: P. A. Kuznetsov, “On Boundary Value Problem with Degeneration for Nonlinear Porous Medium Equation with Boundary Conditions on the Closed Surface”, The Bulletin of Irkutsk State University. Series Mathematics, 9 (2014), 61–74

Citation in format AMSBIB
\Bibitem{Kuz14}
\by P.~A.~Kuznetsov
\paper On Boundary Value Problem with Degeneration for Nonlinear Porous Medium Equation with Boundary Conditions on the Closed Surface
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2014
\vol 9
\pages 61--74
\mathnet{http://mi.mathnet.ru/iigum200}


Linking options:
  • http://mi.mathnet.ru/eng/iigum200
  • http://mi.mathnet.ru/eng/iigum/v9/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Kazakov, P. A. Kuznetsov, A. A. Lempert, “O postroenii teplovoi volny dlya nelineinogo uravneniya teploprovodnosti v simmetrichnom sluchae”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 11 (2015), 39–53  mathnet
  • Number of views:
    This page:248
    Full text:42
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019